If you are having persistent chest pain, you need to let the doctor know right away. Stomach pain as in nausea is common when starting Pristiq and will subside. The chest pain on the other hand may be something more serious or may be just anxiety. Your doctor is the one who needs to decide what you need to do. Please contact him asap.
Hello Jules7! How long have you had this chest pain? If you have it continuely you need to go to the emergency room ,especially, if you have shorteness of breath or nausea. This could be serious and you should not take a chance. Do you know how heartburn feels? Did the pain start after you had eaten? Since it is impossible to know all of your symptoms and other information ( medical history), you need to have a doctor evaluate you. Do not hesitate to call 911 if your pain continues and you think that you cannot wait to see your doctor. I hope that it is nothing serious. Let us know how you are doing. Sweetie Pie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Zoloft - Ok so I just started taking 50mg last night and I didn't fall asleep until two hours later?
Posted 2 May 2013 • 3 answers
Posted 1 Nov 2014 • 1 answer
Posted 15 Apr 2015 • 2 answers
Sertraline - I have recently started taking Zoloft started at 12.5 mg and then 25mg and now 50mg. Is
Posted 21 Mar 2017 • 1 answer